# SDR DJFA20140615001

- Difficulty date: June 15, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N473FL
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK397
- Aircraft time: 6,776 hours, 5,665 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

CREW REPORTED BRAKES FIRM BUT NO BRAKING ACTION DURING LANDING.  ANTI-SKID SYS WAS DISCONNECTED & LIGHT BRAKES APPLIED FOR STOPPAGE.  ANTI-SKID FUNCTION CHECK PERFORMED WITH NO DEFECTS FOUND.  THE RT BRAKE & BOTH MAIN GEAR WHEEL & TIRE ASSEMBLIES WERE REPLACED & THE ACFT WAS RETURNED TO SERVICE.
